# SDR ASAA2018111966898

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,539 hours, 729 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO AUDIO TONE ON CVR TEST.***CVR ETA TO SFO, 11-20 0800 LOCAL.*** GROUNDED - YES. REF A321 TSM 23-71-00-810-801-A. ACCOMPLISHED OPS TEST OF CVR, NO AUDIO IN CAPT AND F/O LOUD SPEAKER. PERFORMED ALTERNATIVE CVR TEST THROUGHOUT PANEL 50VU HEADSET JACK 22RK. OPS TEST GOOD.
